이중풍선 소장내시경으로 진단한 항응고제 장폐쇄증 1예
A Case of Anticoagulant Ileus Diagnosed by Double Balloon Enteroscopy
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
항응고제 장폐쇄증은 매우 드문 질환으로 항응고제 투여로 인한 벽속 출혈에 의해 발생한다. 항응고제 장폐쇄증의 증상은 경한 복통에서 장폐쇄증에 의한 구토, 심한 복통, 복부 반발통까지 다양하게 나타나며 장 출혈 및 복막내 출혈, 장천공에 의한 복막염 등도 일으킬 수 있다. 진단은 복부 초음파, 복부 CT, 소장 이중 조영 촬영, 상부위장관 내시경 및 이중풍선 소장내시경, 진단 개복술 등으로 가능하며 대부분 금식, 수혈 등의 보존 치료만으로 회복되나 장폐쇄증이나 복막염, 심한 출혈 등의 증상이 있는 경우 수술 치료가 필요할 수 있다. 저자들은 항응고제로 인한 장 출혈, 공장 벽속 출혈 및 소장의 장폐쇄증이 발생하여 이중풍선 소장내시경으로 진단하고 수혈 및 보존 치료 후 호전되었던 항응고제 장폐쇄증를 경험하여서 문헌 고찰과 함께 보고한다.
Abstract
Anticoagulant ileus is a rare complication that is caused by an intramural hematoma, and the hematoma is due to excessive anticoagulant therapy. The features of anticoagulant ileus vary from slight abdominal pain to vomiting, severe abdominal pain and abdominal rebound tenderness that are due to intestinal obstruction. Anticoagulant ileus is sometimes accompanied by gastrointestinal bleeding, peritoneal bleeding and panperitonitis due to intestinal perforation. The diagnosis of anticoagulant ileus has been made using such radiographic methods as enhanced abdominal computed tomography and small bowel follow-through. We were able to confirm a case of anticoagulant ileus with bleeding by performing double balloon enteroscopy. We report on this case and we review the relevant literature.
참고문헌 (16)
- Sorbello MP, "Spontaneous intramural small bowel hematoma induced by anticoagulant therapy: Review and case report", Clinics, 62, pp.785~790 (2007)
- Park WC, "Gastrointestinal Complications of Warfarin: Spontaneous Intramural Hematoma and Intussusception of the Jejunum", J Korean Surg Soc, 54, pp.141~147 (1998)
- Chamberlain MS, "Coumadin induced small bowel obstruction: Report of a case", Ann Surg, 169, pp.145~147 (1969)
- Goldfarb WB, "Coumarin-induced intestinal obstruction", Ann Surg, 161, pp.27~34 (1965)
- Uzun MA, "Intestinal obstruction due to spontaneous intramural hematoma of the small intestine during warfarin use: A report of two cases", Eur J Emerg Med, 14, pp.272~273 (2007)
- Frieden JH, "An intestinal complication of anti-coagulant therapy", Calif Med, 98, pp.159~161 (1963)
- Maimon N, "Warfarin-induced gastric bleeding and intestinal obstruction", Eur J Intern Med, 17, pp.211~212 (2006)
- Hafner CD, "Anticoagulant ileus", JAMA, 182, pp.947~949 (1962)
- 권창일, "경피배액술로 치료한 십이지장 벽내 혈종 1예", 대한소화기학회지, 49(1), pp.45~49 (2007), 대한소화기학회
- Abbas MA, "Spontaneous intramural small-bowel hematoma: Imaging findings and outcome", AJR Am J Roentgenol, 179, pp.1389~1394 (2002)
- Shinozaki S, "Direct observation with double-balloon enteroscopy of an intestinal intramural hematoma resulting in anticoagulant ileus", Dig Dis Sci, 49, pp.902~905 (2004)
- Abbas MA, "Spontaneous intramural small-bowel hematoma: Clinical presentation and long-term outcome", Arch Surg, 137, pp.306~310 (2002)
- Jones WR, "Intramural hematoma of the duodenum: A review of the literature and case report", Ann Surg, 173, pp.534~544 (1971)
- George CF, "Drugs causing intestinal obstruction: a review", J R Soc Med, 73, pp.200~204 (1980)
- 백창원, "특발성 십이지장 벽내 혈종 1예", Clinical Endoscopy, 30(2), pp.91~94 (2005), 대한소화기내시경학회
- Askey JM, "Small bowel obstruction due to intramural hematoma during anticoagulant therapy, a non-surgical condition", Calif Med, 104, pp.449~453 (1966)
